# SDR R61A201611270694

- Difficulty date: November 27, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 7,718 hours, 5,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT FLIGHT ATTENDANT FLASHLIGHT WAS INOPERATIVE.   MAINTENANCE PERFORMED OPS CHECK OF AFT FLIGHT ATTENDANT FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
